Opuscula Mathematica
Opuscula Math. 35, no. 6 (), 867-887
http://dx.doi.org/10.7494/OpMath.2015.35.6.867
Opuscula Mathematica

Inversion of the Riemann-Liouville operator and its dual using wavelets





Abstract. We define and study the generalized continuous wavelet transform associated with the Riemann-Liouville operator that we use to express the new inversion formulas of the Riemann-Liouville operator and its dual.
Keywords: inverse problem, Riemann-Liouville operator, Fourier transform, wavelets.
Mathematics Subject Classification: 35R30, 42B10, 42C40.
Cite this article as:
C. Baccar, N. B. Hamadi, H. Herch, F. Meherzi, Inversion of the Riemann-Liouville operator and its dual using wavelets, Opuscula Math. 35, no. 6 (2015), 867-887, http://dx.doi.org/10.7494/OpMath.2015.35.6.867
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.